# SDR CALA2017120304296

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 92,553 hours, 9,228 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 7285
- Condition: Malfunctioned
- Location: Galley
- Part time: 67,811 hours, 10,406 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHILLER 6.7.8 PLASTIC  SMELL WHEN ON. REPLACED AFT CHILLER 6 OPS CK NORMAL REF IPC 25-33-03-11 NO EXISTING SMELL AROUND GALLEY AREA OK TO CONTINUE.
